Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Quad Cities, IA

August 7, 20117 counties in Iowa; 6 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 7, 2011, 1:14 AM CDT for 7 counties in Iowa; 6 counties in Illinois. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 1:14 AM CDT (06:14 UTC)
Expired
Aug 7, 2011, 2:15 AM CDT
In force
61 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Henry County, IA, Johnson County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Mercer County, IL, Rock Island County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:15 AM CDTTSTM WND GST 56Washington, IA
Aug 7, 1:17 AM CDTTSTM WND GST 52Mount Pleasant, IASMALL DEBRIS REPORTED BEING BLOWN AROUND.
Aug 7, 1:20 AM CDTTSTM WND DMGWashington, IADUGOUT SHEDS BLOWN OFF FIELD AND INTO A ROAD AT STEWART ELEMENTARY SCHOOL IN WASHINGTON.
Aug 7, 1:27 AM CDTTSTM WND GST 55West Burlington, IAWIND GUSTS OF 50 TO 55 MPH REPORTED...30 TO 35 SUSTAINED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1118 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS53 KDVN 070614
SVRDVN
IAC057-087-103-111-115-139-183-ILC067-071-109-131-161-187-070715-
/O.NEW.KDVN.SV.W.0135.110807T0614Z-110807T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
114 AM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  WESTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
  SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  DES MOINES COUNTY IN SOUTHEAST IOWA...
  HENRY COUNTY IN SOUTHEAST IOWA...
  LEE COUNTY IN SOUTHEAST IOWA...
  LOUISA COUNTY IN SOUTHEAST IOWA...
  WASHINGTON COUNTY IN SOUTHEAST IOWA...
  NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 215 AM CDT.

* AT 107 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.  
  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING 
  FROM WELLMAN TO OLDS TO CROTON...OR ALONG A LINE EXTENDING FROM 
  16 MILES NORTHWEST OF WASHINGTON TO 5 MILES WEST OF MOUNT 
  PLEASANT TO 13 MILES NORTH OF KAHOKA...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  KALONA...ST. PAUL...AINSWORTH...WINFIELD...WYMAN...FRANKLIN...
  NEW BOSTON...MOUNT   UNION...LOWELL...NEW LONDON...WEST 
  POINT...COLUMBUS JUNCTION...DANVILLE...  DENMARK...MORNING 
  SUN...FORT MADISON...LONE TREE...CONESVILLE...WAPELLO... 
  MEDIAPOLIS...WEST BURLINGTON...COLUSA...TOOLESBORO...DALLAS 
  CITY...BURLINGTON...OAKVILLE...WEST LIBERTY...KEITHSBURG...
  MUSCATINE...OQUAWKA...GLADSTONE...ROZETTA...STRONGHURST... 
  ILLINOIS CITY...FAIRPORT...ALEDO...KIRKWOOD AND SHALE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

IF YOU ARE CAMPING...MOVE IMMEDIATELY TO A STURDY SHELTER FOR SAFETY.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4055 9168 4060 9172 4116 9171 4116 9177
      4144 9195 4151 9194 4151 9184 4158 9183
      4163 9136 4160 9136 4160 9078 4146 9079
      4144 9072 4117 9063 4058 9077 4053 9162
TIME...MOT...LOC 0609Z 262DEG 43KT 4150 9182 4108 9156
          4062 9167
WIND...HAIL 60MPH <1.00IN

$$

LE
2 follow-up statements
881 
WWUS53 KDVN 070631
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
131 AM CDT SUN AUG 7 2011

IAC057-087-103-111-115-139-183-ILC067-071-109-131-161-187-070715-
/O.CON.KDVN.SV.W.0135.000000T0000Z-110807T0715Z/
WASHINGTON IA-MUSCATINE IA-LOUISA IA-LEE IA-JOHNSON IA-HENRY IA-
DES MOINES IA-MCDONOUGH IL-MERCER IL-ROCK ISLAND IL-WARREN IL-
HENDERSON IL-HANCOCK IL-
131 AM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN HANCOCK...HENDERSON...WESTERN WARREN...SOUTHWESTERN
ROCK ISLAND...WESTERN MERCER...NORTHWESTERN MCDONOUGH...DES MOINES...
HENRY...SOUTHERN JOHNSON...NORTHERN LEE...LOUISA...MUSCATINE AND
WASHINGTON COUNTIES...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM RIVERSIDE TO MARSH TO FORT MADISON...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTH OF IOWA CITY TO 8 MILES SOUTHWEST
OF WAPELLO TO FORT MADISON...MOVING EAST AT 50 MPH.

THESE STORMS HAVE HAD A HISTORY OF PRODUCING WIND GUSTS TO 60 MPH.  
DAMAGE TO TREES AND POWER LINES HAS BEEN REPORTED.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CONESVILLE...MIDDLETOWN...AUGUSTA...IOWA ARMY AMMUNITION 
PLANT...MEDIAPOLIS...NORTHFIELD...WEST BURLINGTON...GRANDVIEW... 
TOOLESBORO...DALLAS CITY...BURLINGTON...OAKVILLE...NEW 
BOSTON...KEITHSBURG...MUSCATINE...OQUAWKA...DELABAR STATE PARK...BIG 
RIVER STATE FOREST...BALD BLUFF...STRONGHURST...ILLINOIS 
CITY...SUNBEAM...RARITAN...WILDCAT DEN STATE PARK...KIRKWOOD...LOUD 
THUNDER FOREST PRESERVE...MONTPELIER...BURGESS...STOCKTON AND 
ANDALUSIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

IF YOU ARE CAMPING...MOVE IMMEDIATELY TO A STURY SHELTER FOR SAFETY.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4151 9194 4151 9184 4158 9182 4163 9136
      4160 9136 4159 9078 4146 9079 4144 9072
      4117 9063 4058 9077 4062 9159 4072 9172
      4116 9171 4116 9177 4144 9195
TIME...MOT...LOC 0627Z 262DEG 43KT 4153 9153 4111 9128
          4065 9139
WIND...HAIL 60MPH <1.00IN

$$

LE
344 
WWUS53 KDVN 070706
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
206 AM CDT SUN AUG 7 2011

IAC057-087-103-111-115-139-183-ILC067-071-109-131-161-187-070716-
/O.EXP.KDVN.SV.W.0135.000000T0000Z-110807T0715Z/
WASHINGTON IA-MUSCATINE IA-LOUISA IA-LEE IA-JOHNSON IA-HENRY IA-
DES MOINES IA-MCDONOUGH IL-MERCER IL-ROCK ISLAND IL-WARREN IL-
HENDERSON IL-HANCOCK IL-
206 AM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...
HENDERSON...WESTERN WARREN...SOUTHWESTERN ROCK ISLAND...WESTERN
MERCER...NORTHWESTERN MCDONOUGH...DES MOINES...HENRY...SOUTHERN
JOHNSON...NORTHERN LEE...LOUISA...MUSCATINE AND WASHINGTON COUNTIES
WILL EXPIRE AT 215 AM CDT...

THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE 
WEAKENED AND HAVE ALSO MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4151 9194 4151 9184 4158 9182 4163 9136
      4160 9136 4159 9078 4146 9079 4144 9072
      4117 9063 4058 9077 4062 9159 4072 9172
      4116 9171 4116 9177 4144 9195
TIME...MOT...LOC 0706Z 262DEG 43KT 4159 9091 4117 9067
          4071 9078

$$

LE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:58 PM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Aug 6, 6:58 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT SAT AUG 6 2011

.UPDATE...
NEW CONVECTION HAS FIRED OVER EASTERN NEBRASKA AND WESTERN IOWA
THIS EVENING...NOT TOO FAR FROM THE WEAK TROUGH DRAPED FROM
SOUTHERN MINNESOTA ACROSS NORTHWEST IOWA AND WEST INTO NEBRASKA.
AN AIRCRAFT SOUNDING FROM CENTRAL IOWA SHOWS THAT THERE IS SOME
CONVECTIVE INHIBITION OVER NORTH CENTRAL IOWA...BUT THIS SHOULD
WEAKEN TOWARDS THE SOUTH WHERE THE DEWPOINTS ARE HIGHER.
THUS...THE LATEST THINKING IS THAT THE CONVECTION IS LIKELY TO
HAVE A MORE SOUTHERLY TRAJECTORY AS IT MOVES EAST...AND STAY
CLOSER TO THE MOISTURE AXIS ACROSS SOUTHERN IOWA AND NORTHERN
MISSOURI TONIGHT. THUS...HAVE REMOVED EVENING POPS FROM THE CWA.
FOR NOW HAVE LEFT AFTER MIDNIGHT POPS ALONE...BUT MAY RECONFIGURE
THESE AS WELL AS THE EVENING CONVECTIVE TRENDS RESOLVE THEMSELVES.

&&

.AVIATION...
AS MENTIONED ABOVE...HAVE REMOVED EVENING CONVECTION FROM THE
FORECAST.  LIMITED VCTS IN 00Z TAF PACKAGE TO A 07Z-12Z TIME
RANGE...DEPENDING ON LOCATION. OTHERWISE...VFR 00Z TAF ISSUANCE.
SOUTHWEST TO WEST WINDS LTE 10 KTS THROUGH 18Z...THEN INCREASE TO
10-12 KTS WITH DIRECTION TURNING TO 280-300.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

LE
Hazardous weather outlook, Aug 6, 4:50 AM CDT, 20 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT SAT AUG 6 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
450 AM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW CHANCE THAT A FEW THUNDERSTORMS WILL MOVE OUT OF
NORTHEAST MISSOURI AND IMPACT THE CARTHAGE AND MACOMB AREAS OF WEST
CENTRAL ILLINOIS THIS MORNING. THE NEXT CHANCE FOR SOME THUNDERSTORMS
WILL COME LATE TONIGHT AHEAD OF A COOL FRONT SWEEPING INTO THE AREA
FROM THE NORTHWEST. AREAS WEST OF THE MISSISSIPPI RIVER WILL HAVE THE
BEST CHANCE OF EXPERIENCING THIS ACTIVITY MAINLY AFTER MIDNIGHT.
SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORM CHANCES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

12

In the hours before

Special weather statement, Aug 6, 11:45 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1145 PM CDT SAT AUG 6 2011

IAZ076-077-087-098-MOZ009-010-070600-
CLARK-JEFFERSON-KEOKUK-SCOTLAND-VAN BUREN-WASHINGTON-
1145 PM CDT SAT AUG 6 2011

...LINE OF SEVERE THUNDERSTORMS APPROACHING...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 49 MILES WEST OF
WHAT CHEER TO 43 MILES WEST OF HEDRICK TO 49 MILES WEST OF
MEMPHIS...MOVING EAST AT 45 MPH.

* THUNDERSTORMS WILL BE NEAR...
  WHAT CHEER...HEDRICK...MILTON AND MEMPHIS AROUND 1240 AM CDT...
  MARTINSBURG...HAYESVILLE...DELTA AND BATAVIA AROUND 1245 AM CDT...
  SIGOURNEY AND RUTLEDGE AROUND 1250 AM CDT...

IF THESE STORMS MAINTAIN THEIR STRENGTH THEY WILL BE CAPABLE
OF PRODUCING SEVERE WINDS OF 60 TO 70 MPH...SMALL HAIL...CONTINUOUS
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN.

PERSONS IN KEOKUK...JEFFERSON...VAN BUREN AND SCOTLAND COUNTIES
SHOULD STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION
OR RADIO STATION FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE LINE OF STORMS HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4149 9242 4150 9171 4083 9174 4028 9182
      4032 9236 4060 9236 4061 9219 4115 9219
      4117 9242
TIME...MOT...LOC 0440Z 275DEG 38KT 4139 9322 4095 9301
          4046 9303
Local storm report, Aug 7, 12:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1249 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     SIGOURNEY               41.33N 92.21W
08/07/2011  E40 MPH          KEOKUK             IA   911 CALL CENTER

            ESTIMATED 35 TO 40 MPH WIND GUST IN SIGOURNEY.

&&

12
Local storm report, Aug 7, 1:01 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     TSTM WND GST     3 NNE CHARLIE HEATH MEM 40.61N 91.87W
08/07/2011  E50 MPH          VAN BUREN          IA   TRAINED SPOTTER

&&

12
Local storm report, Aug 7, 1:07 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
107 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     FAIRFIELD               41.01N 91.97W
08/07/2011                   JEFFERSON          IA   911 CALL CENTER

            UTILITY POLES BLOWN DOWN IN FAIRFIELD.

&&

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:45 PM CDTSpecial Weather StatementDVNJefferson, Keokuk, Van Buren, Washington75 min
Aug 7, 12:20 AM CDTSevere Thunderstorm WarningDVNHenry, Iowa, Jefferson, Johnson, Keokuk, Lee and 2 more55 min
Aug 7, 1:55 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Louisa, Muscatine, Scott50 min
Aug 7, 3:06 AM CDTSpecial Weather StatementDVNBureau, Henry, Putnam, Whiteside54 min
Aug 7, 6:42 PM CDTSpecial Weather StatementDVNBureau63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.